Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 6, Pages 1013–1021 (Mi zvmmf10710)  

Efficient implementation of a transport model in periodic layered structures

M. G. Muradyan

Armenian State University of Economics, Yerevan, Armenia

Abstract: An analytical representation of the general solution to a finite-difference system describing transport in a periodic medium is found. On the basis of this representation, an efficient numerical algorithm is developed for solving some boundary value problems of transport in a multilayered medium.

Key words: transport in periodic media, reflection and transmission operators, dissipative and conservative transport, analogue of the Milne problem, numerical algorithm.

DOI: https://doi.org/10.7868/S0044466918060121

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:6, 967–975

Bibliographic databases:

UDC: 519.633
Received: 03.07.2017

Citation: M. G. Muradyan, “Efficient implementation of a transport model in periodic layered structures”, Zh. Vychisl. Mat. Mat. Fiz., 58:6 (2018), 1013–1021; Comput. Math. Math. Phys., 58:6 (2018), 967–975

Citation in format AMSBIB
\Bibitem{Mur18}
\by M.~G.~Muradyan
\paper Efficient implementation of a transport model in periodic layered structures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 6
\pages 1013--1021
\mathnet{http://mi.mathnet.ru/zvmmf10710}
\crossref{https://doi.org/10.7868/S0044466918060121}
\elib{https://elibrary.ru/item.asp?id=35096885}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 6
\pages 967--975
\crossref{https://doi.org/10.1134/S096554251806009X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438129700012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049673768}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10710
  • http://mi.mathnet.ru/eng/zvmmf/v58/i6/p1013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022